# SDR SWAA2023091800864

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 18,898 hours, 9,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OH EXIT SIGN BROKEM<[01] ATTACHED LENS. ALL GOOD. REF AMM 33-51-01
